# SDR DALA1158000920

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 62,051 hours, 47,414 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACK WAS FOUND ON THE PAN ON AFT EDGE BELOW STOP FITTING NR 4 AT AFT CARGO COMPARTMENT DOOR CRACK IN PAN WAS STOP DRILLED AND DOUBLER INSTALLED IAW MD88 SRM 52-05D FIG 50.
